| Catalog Number |
02.07.0310PSF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/26/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 october 2017.Lot 155635: 30 items manufactured and released on 27 november 2015.Expiration date: 2020-11-10.No anomalies found related to the problem.To date, 27 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of infection.The pathogen is unavailable.The surgeon performed an i&d and swapped the poly.The surgery was completed successfully.